Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Monotonicity of the principal eigenvalue of the $p$-Laplacian in an annulus


Authors: B. Emamizadeh and M. Zivari-Rezapour
Journal: Proc. Amer. Math. Soc. 136 (2008), 1725-1731
MSC (2000): Primary 35P30
DOI: https://doi.org/10.1090/S0002-9939-07-09153-8
Published electronically: December 18, 2007
MathSciNet review: 2373602
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a monotonicity result related to the principal eigenvalue of the $ p$-Laplacian in an annulus in $ \mathbb{R}^N$.


References [Enhancements On Off] (What's this?)

  • 1. L. Damascelli, Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results, Ann. Inst. Henri Poincaré, vol. 15, n. 4, 1998, p. 493-516. MR 1632933 (99e:35081)
  • 2. M. Otani and T. Teshima, On the first eigenvalue of some quasilinear elliptic equations, Proc. Japan Acad. Ser. A Math. Sci., Vol. 64, no. 1, 1988, p. 8-10. MR 953752 (89h:35257)
  • 3. A.G. Ramm and P.N. Shivakumar, Inequalities for the minimal eigenvalue of the Laplacian in an annulus, Math. Inequal. Appl., Vol. 1, n. 4, 1998, p. 559-563. MR 1646670 (99f:35149)
  • 4. J. Simon, Differentiation with respect to the domain in boundary value problems, Numer. Funct. Anal. and Optimiz., Vol. 2(7&8), 1980, p. 649-687. MR 619172 (83m:49032)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P30

Retrieve articles in all journals with MSC (2000): 35P30


Additional Information

B. Emamizadeh
Affiliation: Department of Mathematics,The Petroleum Institute, P.O. Box 2533, Abu Dhabi, United Arab Emirates
Email: bemamizadeh@pi.ac.ae

M. Zivari-Rezapour
Affiliation: Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran
Email: m_zivari@iust.ac.ir

DOI: https://doi.org/10.1090/S0002-9939-07-09153-8
Keywords: $p$-Laplacian, principal eigenvalue, domain derivative
Received by editor(s): December 13, 2006
Received by editor(s) in revised form: February 19, 2007, and February 28, 2007
Published electronically: December 18, 2007
Communicated by: Walter Craig
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society